# SDR UIEA2019010600023

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,679 hours, 18,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 960713
- Part serial: 7992014NBSP
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG ENGINE BLEED OFF ILLUMINATED AT T/O  & 5 MINUTES ACCOMPLISHED W/DUCT PRESSURE FLUCTUATIONS OF 10 TO 70 PSI( REMOVED AND REPLACED RT ENGINE PRSOV AS PER AMM 36-11-09 AND LEAK AND OPS ON RT ENGINE IDLE RUN GROUND TEST 3, ALSO REPAIRED 2 BROKEN GROUND WIRES AS PER SWPM 20-00-00 , OK FOR SERVICE  ).
